# SDR SCNA97360

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND THE FLOORBEAM UPPER CAP CORRODED BEYOND LIMITS AT STATION 344, RBL 68 - LBL 52.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT CAP IAW SRM 51-10-1, AND 51-10-2.
